# SDR AC2A0000040

- Difficulty date: April 8, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 990632
- Condition: Cracked
- Location: Engine
- Part time: 407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSEMBLY CRACKED.  REMOVED AND REPLACED.  (X)
